Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 354349, 11 pages
Research Article

Delta Shock Wave for the Suliciu Relaxation System

1School of Mathematics and Statistics, Universidad Pedagógica y Tecnológica de Colombia, Tunja, Colombia
2Department of Mathematics, Universidad Nacional de Colombia, Bogotá, Colombia

Received 13 March 2014; Accepted 27 May 2014; Published 18 June 2014

Academic Editor: Manuel De León

Copyright © 2014 Richard De la cruz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard De la cruz, Juan Galvis, Juan Carlos Juajibioy, and Leonardo Rendón, “Delta Shock Wave for the Suliciu Relaxation System,” Advances in Mathematical Physics, vol. 2014, Article ID 354349, 11 pages, 2014.